# SDR C2XA95IA318

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Part number: F02A250V1A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT, PILOT REPORTED SEVERAL AFT INTERNAL AND EXTERNAL EMERGENCY LIGHTS NOT ILLUMINATED.  MAINTENANCE REPLACED THE FUSELAGE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
